Ask a doctor

What Is Causing Buzzing in my Ears After TT and BA? Maybe Due to the Medicine (percocet)?

2 days ago I had a TT, change my breats size from 300cc to 500cc...I'm 5.2" 112lbs...skinny but the reason I had TT is because about 2 years ago I had a lipo after my second baby was born, and I had my stomach ruined =( so I went to a surgeon that specializes in reconstructive surgery and just had it done...It hurts like hell and I feel like I'm gonna split in to everytime I get up or walk or lay down...I'm ok when lying down, but I can't sleep because the buzzing in my ears, what can i do about it.

Doctor Answers (1)

Go see your doctor regarding your buzzing.

+1

Buzzing in your ears can be caused by many things.  You need an history and physical exam to be sure.  What meds are you on?  

 

I really suggest that you see a board certified ASAPS member plastic surgeon for the very best care.  

 

Web reference: http://marinaplasticsurgery.com

Los Angeles Plastic Surgeon
4.5 out of 5 stars 57 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...